MathSciNet Relay Station
MathSciNet bibliographic data
MR2181705 (2007d:68165) 68U10 (62F10 68T10 68T45)
Chernov, N.; Lesort, C. Least squares fitting of circles. J. Math. Imaging Vision 23 (2005), no. 3, 239–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement